loading page

Serum Sickness Following Rituximab Therapy in a Patient with Pemphigus Vulgaris: A Case Report
  • Mohamad Khatib,
  • Solaiman Allafi,
  • Abdulqadir Nashwan
Mohamad Khatib
Hamad Medical Corporation
Author Profile
Solaiman Allafi
Hamad Medical Corporation
Author Profile
Abdulqadir Nashwan
Hamad Medical Corporation
Author Profile

Abstract

Serum sickness, a reaction presenting with a classic triad (fever, rash, myalgia/arthralgia) and considered as a rare adverse event following monoclonal antibodies and specifically following treatment with rituximab. This report describes a case of serum sickness in a newly treated young male patient with rituximab for pemphigus vulgaris.

Peer review status:Published

27 Sep 2020Submitted to Clinical Case Reports
28 Sep 2020Submission Checks Completed
28 Sep 2020Assigned to Editor
05 Oct 2020Reviewer(s) Assigned
05 Oct 2020Review(s) Completed, Editorial Evaluation Pending
17 Oct 2020Editorial Decision: Revise Minor
12 Nov 20201st Revision Received
16 Nov 2020Submission Checks Completed
16 Nov 2020Assigned to Editor
16 Nov 2020Review(s) Completed, Editorial Evaluation Pending
23 Nov 2020Editorial Decision: Accept
Feb 2021Published in Clinical Case Reports volume 9 issue 2 on pages 751-754. 10.1002/ccr3.3642